# SDR DALA2017071605611

- Difficulty date: July 15, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 40,674 hours, 26,874 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA ON FUEL PANEL 620CT AND 620AT.  FOUND OUT OF LIMITS.  REPLACED IAW SRM 57-00-04.
